# SDR SWAA2017112818097

- Difficulty date: November 16, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 40,988 hours, 24,148 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115278114
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER TRAILING EDGE WAFFLE PLATE CRACKED INBOARD OF NR 6 FLAP TRACK.  R&R WAFFLE IAW SRM.
